Aa
Aa
A
A
A
Close
Avatar universal

Overdose Please Help

a couple of days ago I was over at a friends house and he let me have a lot of his prescription 20 mg D-Amphetamine (Dexatrone? I pretty sure it just said D-Amphetemine though if it matters) pills. I had never taken other type of pills (just a little bit of weed, I quit about 2 months ago though) At first I took three with a shot of whiskey, I snorted 1, and then I crushed down and ate three. I only experienced mild side effects. I just was basically just shaking and I felt a little bit of an adreniline rush. After about five hours I didn't feel anything. So I took three more (not with whiskey) and crushed and ate 4 more. Later that night I felt almost all of the basic side effects but they pretty went all went away by morning of the next day. The day after was hell though. I started having all of the major side effects including mild hallucinations,panic attacks,awful nausea, and chest pains. I can safely say that I've never felt that much pain in my entire life. I could have sworn that I was going to die. That lasted up until about noon. Then it all pretty much stopped except for a few quick tiny halucinations, less extreme nausea, a headache, and dizzyness. Today I pretty much feel fine. Im still a little dizzy and still have the killer headache. Outside of that though I don't really feel any of the problems that I felt yesterday.

Beleive me I do realize that what I did was so stupid. Looking back I can't beleive that I actually did that. I thank God that I didn't have any heart problems or anything like that. I will never in a million years do anything this stupid again.


Here's where I need help though. I haven't gone to the hospital yet. There is absolutely no way that I could. There are multiple reasons for this (I'd rather not say what they are).

I called the poison control website and they said that I should wait a few days and that what was happening was relatively normal and happens to a lot of people. She also said that if I went to a hospital that there was really not a whole lot they could do. Is this true? I really don't know that much about this whole sort of thing.

I was just wondering knew what I could do for the symptoms that I still have (especially the panic attacks and the halucinations). Any advice you guys could give would be greatly appreciated. Please write as soon as possible. Thank you.


If it helps any,Im 16 years old, male, 6'2, and weigh around 195 lbs.
6 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Now that's a good story that will probably help samsonthecat think about what could happen if he doesn't take control of his life now.  Telling him that story couldn't have been easy for you since it involved your own son, but you may have saved him a lot of grief if he takes your advice.  Well said, and very compassionate.  You are an awesome lady..Shere'
Helpful - 0
Avatar universal
My oldest son who is nearly 32 now, started with weed at around 14 and went on to bigger and badder stuff. He wrecked his life. He has been to rehab (some court ordered) he spent 6 months in county jail and about 17 months in a drug related jail. He lost his family, his job (many jobs), his home, his car, basically everything. He still to this day has supervised visitation (at my home) with 1 of his children. (he has 3 boys by 3 different women) 1 son he doesn't even get to see. So I hope you see where I'm going with this hon. Life can be fun without drugs. Sometimes we can just act stupid, it doesn't mean we are stupid. You sound like it scared you..and thats a good thing..It makes you think don't it. I pray you think long and hard it something like that comes up again. I remember laying awake at night praying my son would make it out alive. He did but he still has lots of problems..he finally got off the hard stuff and was smoking weed. Now he has been clean for about 5 months..I hope and pray that he makes it this time.He swears he is done with all of it. So what starts out as fun in teen year and really get out of control for some.Be careful out there. Its a mean world hon and if you are carrying heavy baggage it can eat you up..Stay clean..Be safe.
Helpful - 0
Avatar universal
Hey there, just need to say that your reply to "overdose please help" was a little rough.  All of us on this site are here to support each other and give good advice if you have the knowledge.  I wish you well, but remember, don't throw stones if you live in a glass house.
Helpful - 0
340590 tn?1290952141
yes what you did was absolutely stupid...dont do that again...you are way to young to die "playing" with amphetamines...they are so dangerous...i dont have any advice except stay away from those pills.
Helpful - 0
Avatar universal
Simply put, don't do it. Why are you taking a drug that is not prescribed to you in the first place? You are 16 & have your whoel life ahead of you, why start getting into bad habits now?

If you are still experiencing side effects, you need to let nature take it's course, although mind altering drugs can leave you with permanent side effects, hence the comment that some people never come back from thier "trip".

My advice to you: drink lots of water and maintain little or no activity if you are hallucinating. As for panic attacks, a doc or a hospital can give you medication to help make them stop and for the hallucinations as well. Deep breathing can help panic attacks.
Helpful - 0
461993 tn?1245693352
I would recommend going to a doc/hospital, but since you cant, you seem like you're doing A LOT beter than yesterday, so maybe you're getting better...

I would say, if your symptoms get worse, then consider treatment, but if they are getting better, as they seem to be, you should be ok. I think right now you're deaing with the anxiety of what you've done and nervouse you may have done something permanent to yourself. I'm not a doc, but I think if you notice you're getting better as the days go on, you should be fine.

Just becareful with drugs you're not aware of (or all drugs for that matter)...you're only 16...you have a full life ahead of you.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.